# SDR CALA9700336

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37077
- Make and model: Doug DC-10-30
- Aircraft serial: 46981
- System (JASC): 2432 · Battery/Charger System
- Part: Relay
- Part number: D31BA
- Condition: Inoperative
- Location: Battery Panel
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE GROUND REFUEL POWER, FUEL TANK FILL VALVE, AND BATTERY BUS SENSING CIRCUIT BREAKERS POPPED WHILE EN ROUTE FROM FCO TO EWR. THE BATTERY BUS OFF LIGHT ILLUMINATED AND THE FUEL FILL VALVES CLOSED.  FUEL COULD NOT BE TRANSFERRED. THE AIRCRAFT WAS DIVERTED TO LGW WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE EMERGENCY DC POWER R2-24 CHARGER/BATTERY RELAY (ON PANEL INSTL - BATTERY) AT FAULT. THE R2-24 RELAY WAS REMOVED AND REPLACED.  OPERATIONAL CHECKS WERE GOOD.
